MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Dangerfield, J. M.; Telford, S. R. (1991). Seasonal activity patterns of julid millipedes in Zimbabwe. Journal of Tropical Ecology, 7(2): 281-285
247218
Dangerfield, J. M.; Telford, S. R.
1991
Seasonal activity patterns of julid millipedes in Zimbabwe
Journal of Tropical Ecology
7(2): 281-285
Publication
CIM-ID: 10523
Myr-ID: 11234
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created
2023-06-26 09:43:07Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2024-03-05 · contact: Petra Sierwald